The Official TLS Movie Night Thread

November Movie Night?

  • YES PLEASE!

    Votes: 8 66.7%
  • I can wait till Christmas Movie Night.

    Votes: 4 33.3%

  • Total voters
    12
  • Poll closed .
AKA
Fancy
almost forgot about this lmaoooo

Y'ALL I DUN GOOF'D

I totally booked an appointment to see some medical person on the same day of movie night.

All is not entirely lost! We'll still have a showing at 1900 UTC and show two more flims after that haha.

Schedule (UTC)
  • 18:30 - 19:00: Fancy rushes home
  • 19:00 - 21:15: Princess Mononoke
  • 21:15 - 22:00: Fancy asks about your day
  • 22:00 - 00:00: Hugo
  • 00:00 - 00:45: 45 Minute Long Intermission
  • 00:45 - 02:30: The Imaginarium of Doctor Parnassus
  • 02:30 - 03:00: Fancy contemplates life decisions

...

see you then :watchingu:
 
Last edited:
AKA
Fancy
*dusts corridor*

for those of you who are out of the know, last movie night was a fantastic FAILURE LMAO for the following reasons....

  1. I had an appointment so it started late.
  2. The featured film wouldn't stream
  3. Rabbit blows
  4. The attendance was looooow af :wacky:

We're gonna try again at the end of this month, but after point I'm going to shelf this event over the course of the summer and early fall because the creative team here has a lot going on what with the anticipation of Remake news dropping at E3 amongst other things and I want to focus as much as my energy as I feasibly can on those efforts as a producer on the team and also I have hella travel plans in the fall lmao.

So, in summary, we're having one last movie night on the 25h of May before taking a break and bringing it back on the 26th of October. This is subject to change, but it probably won't lmao. If anyone is devastated and wants to run movie night over the summer, be my guest!

Thanks! Oh, I'll post the schedule for Animated Movie Night the Saturday before the event. :joy:
 
AKA
Fancy
< So I heard you like movies

Schedule (UTC)
  • 10:30 - 11:00: Pre-Show: Fancy Wakes Up
  • 11:00 - 13:15: Princess Mononoke
  • 13:15 - 14:00: 45 Minute Long Intermission
  • 14:00 - 16:15: Lord of the Rings (1978)
  • 16:15 - 17:00: 45 Minute Long Intermission
  • 17:00 - 19:00: Jumanji
  • 19:00 - 19:45: 45 Minute Long Intermission
  • 19:45 - 22:00: Princess Mononoke
  • 22:00 - 22:30: 30 Minute Long Intermission
  • 22:30 - 00:30: Hugo
  • 00:30 - 01:00: 30 Minute Long Intermission
  • 01:15 - 03:45: The Imaginarium of Doctor Parnassus
  • 03:45: After-Show: Fancy Goes to Bed
 

Carlie

CltrAltDelicious
AKA
Chloe Frazer


Hello everyone, I'm taking over for a movie night this summer.




Summer Blockbusters
Is going to be in July, on Sunday this time, either the 7th or the 14th. Is not going to be an all day event, gonna start at about 11:00 or 12:00 EST depending on how long the movies are. Nominations can be for movies that came out in the May to August window. Fair warning I'm not the benevolent leader Fancy is so any joke nominations will be ignored.

So my nominees are Pacific Rim and Independence Day.
 

Roger

Novice DM
AKA
Minato
Nominations:
X-Men 2
Speed
The Truman Show
Iron Man
Guardians of the Galaxy
The Fugitive
Wargames

Also I'm still travelling on the 7th so can only partipicate if it's on the 14th.
 
Top Bottom